# SDR F3LA2012021400709

- Difficulty date: February 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 30,076 hours, 15,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Part number: 72CF894400
- Condition: Frozen
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY DURING PRE FLIGHT INSPECTION, R2 CABIN DOOR WILL NOT ARM.  FOUND EXCESSIVE WATER AND ICE IN GIRT BAR FLEX CABLE. CLEANED AND LUBED R2 DOOR GIRT BAR CABLE. OP'S AND RIG CHECKED NORMAL.
